Transversal zeros and positive semidefinite forms

Man Duen Choi, Manfred Knebusch, Tsit Yuen Lam, Bruce Reznick

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationReal algebraic geometry and quadratic forms (Rennes, 1981)
PublisherSpringer, Berlin-New York
Pages273-298
Number of pages26
Volume959
StatePublished - 1982

Publication series

NameLecture Notes in Math.
PublisherSpringer, Berlin-New York

Cite this

Choi, M. D., Knebusch, M., Lam, T. Y., & Reznick, B. (1982). Transversal zeros and positive semidefinite forms. In Real algebraic geometry and quadratic forms (Rennes, 1981) (Vol. 959, pp. 273-298). (Lecture Notes in Math.). Springer, Berlin-New York.